# SDR CA120813030

- Difficulty date: August 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,681 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Spoiler
- Part time: 62,016 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE NR 1 HYD SYSTEM FLUID QTY WENT TO ZERO. THE ACFT WAS TOWED TO THE GATE FROM THE TAXIWAY.  MAINTENANCE INVESTIGATION FOUND THE LT INBD ROLL SPOILER ACTUATOR HSG FRACTURED AND LEAKING.  THE ACTUATOR WAS REPLACED. ROLL SPOILER ACTUATOR, PN A44700-009, S/N 0326.
